MAUDE Adverse Event Report: ARTHREX, INC. SLIDER W/HK FOR AR-8943-15 DEPTH DEV; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. SLIDER W/HK FOR AR-8943-15 DEPTH DEV; MANUAL INSTR, GENERAL SURGICAL
Model Number SLIDER W/HK FOR AR-8943-15 DEPTH DEV
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via sems-06502765 that an ar-8943-15-1 slider measuring needle broke.Swapped device to complete.This occurred during use in a case with no patient effect.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause is attributed to misuse due to prying/leveraging the device during use.

Brand Name
SLIDER W/HK FOR AR-8943-15 DEPTH DEV
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18923771
Report Number1220246-2024-01538
Device Sequence Number7458706
Product Code MDM
UDI-Device Identifier00888867132290
UDI-Public00888867132290
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSLIDER W/HK FOR AR-8943-15 DEPTH DEV
Device Catalogue NumberAR-8943-15-1
Device Lot Number012351
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2024
Supplement Date Received by Manufacturer05/15/2025
Initial Report FDA Received Date03/18/2024
Supplement Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown